Change search
ReferencesLink to record
Permanent link

Direct link
A factoring theorem for the Bergman space
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1994 (English)In: Bulletin of the London Mathematical Society, ISSN 0024-6093, E-ISSN 1469-2120, Vol. 26, 113-126 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1994. Vol. 26, 113-126 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182432OAI: oai:DiVA.org:kth-182432DiVA: diva2:904435
Note

NR 20160224

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-24Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Bulletin of the London Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link